# SDR UALA2012042302434

- Difficulty date: April 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 48,886 hours, 18,535 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD WIPER INOPERATIVE.  CAP WIPER DOES NOT PARK PROPERLY.  REPLACED LT WINDSHIELD WIPER ARM-BLADE ASSY.
